# SDR R61A2021110100843

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 32,199 hours, 20,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3217
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 1,414 hours, 979 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAUGHT AT BOTTOM.  R&R L1 DOOR EMERGENCY SLIDE IAW AMM 25-65-01. OPS CHECK GOOD.
